Posts by Radu Precup


In this paper some existence results for critical points of extremum in conical annular regions are established by Ekeland’s variational principle. An application to two-point boundary value problems is included to illustrate the theory.


Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania



Paper coordinates

R. Precup, Critical point localization theorems via Ekeland’s variational principle, Dynamic Systems and Applications, 22 (2013), pp. 355-370


About this paper


Dynamic Systems and Applications

Publisher Name

Academic Publications

Print ISSN
Online ISSN


google scholar link

[1] R. Agarwal, M. Meehan, D. O’Regan and R. Precup, Location of nonnegative solutions for differential equations on finite and semi-infinite intervals, Dynam. Systems Appl., 12:323–331, 2003.
[2] K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, 1985.
[3] I. Ekeland, Sur les problemes variationnels, C. R. Acad. Sci. Paris Ser. A-B, 275:1057–1059, 1972.
[4] I. Ekeland, On the variational principle, J. Math. Anal. Appl., 47:324–353, 1974.
[5] L. H. Erbe, S. Hu and H. Wang, Multiple positive solutions of some boundary value problems, J. Math. Anal. Appl., 184:640–648, 1994.
[6] L. H. Erbe and H. Wang, On the existence of positive solutions of ordinary differential equations, Proc. Amer. Math. Soc., 120:743–748, 1994.
[7] A. Fonda and J. Mawhin, Quadratic forms, weighyed eigenfunctions and boundary value problems for nonlinear second order ordinary differential equations, Proc. Royal Soc. Edinburgh, 112A:145–153, 1989.
[8] D. Guo and V. Laksmikantham, Multiple solutions of two-point boundary value problems of ordinary differential equations in Banach spaces, J. Math. Anal. Appl., 129:211–222, 1988.
[9] J. Mawhin, Nonlinear variational two-point boundary value problems, in Variational Methods, H. Berestycki, J.-M. Coron and I. Ekeland eds., Birkh¨auser, 1990, pp 209–218.
[10] D. O’Regan and R. Precup, Compression-expansion fixed point theorem in two norms and applications, J. Math. Anal. Appl., 309:383–391, 2005.
[11] R. Precup, Critical point theorems in cones and multiple positive solutions of elliptic problems, Nonlinear Anal., 75:834–851, 2012.
[12] R. Precup, Abstract weak Harnack inequality, multiple fixed points and p-Laplace equations, J. Fixed Point Theory Appl., doi 10.1007/s11784-012-0091-2.
[13] R. Precup, On a bounded critical point theorem of Schechter, Stud. Univ. Babes–Bolyai Math., 58:87–95, 2013.
[14] M. Schechter, A bounded mountain pass lemma without the (PS) condition and applications, Trans. Amer. Math. Soc., 331:681–703, 1992.
[15] M. Schechter, Linking Methods in Critical Point Theory, Birkh¨auser, Basel, 1999.

Related Posts